# SDR SWAA2024032667807

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N8786Q
- Make and model: Boeing 737-8
- Aircraft serial: 67782
- Aircraft time: 4,779 hours, 2,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY SLIDE LIGHT INOP<[01] RELAMPED PER AMM 33-51-04
